# SDR DALA2021100606122

- Difficulty date: October 1, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 89,514 hours, 23,529 cycles
- System (JASC): 2540 · Lavatories
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 CORROSION ON FLOOR FITTING LAV C. CORRECTIVE ACTION: SUMMARY OF NRC 00011: FLOOR FITTING LAV C WAS REPAIRED PER ER/A 594523-14 REV. ORIGINAL SECTION I. (1968692)
